forum.prostatitis.org
http://forum.prostatitis.org/

Prednisone making symptoms worse?
http://forum.prostatitis.org/viewtopic.php?f=2&t=1102
Page 1 of 1

Author:  mmagot [ Sat Jun 27, 2015 2:18 am ]
Post subject:  Prednisone making symptoms worse?

Hi so I have been on and off a flare up for the last 3 weeks. The last week I have really only had the tightness in my penis like a muscle spasm and that's something that doesn't bother me. But I was put on a 129 pill 21 day prednisone 5mg tablet taper off schedule for a yeast infection I got in my groin. Ever since then my problem has gone away came back gone away came back. Could the steroids be causing this?

Author:  bcb1200 [ Sat Jul 04, 2015 10:36 am ]
Post subject:  Re: Prednisone making symptoms worse?

mmagot wrote:
Hi so I have been on and off a flare up for the last 3 weeks. The last week I have really only had the tightness in my penis like a muscle spasm and that's something that doesn't bother me. But I was put on a 129 pill 21 day prednisone 5mg tablet taper off schedule for a yeast infection I got in my groin. Ever since then my problem has gone away came back gone away came back. Could the steroids be causing this?


Absolutely. If your issues happen to be caused by a stealth infection, the steroids will decrease your immune system response and cause the infection to grow stronger.

Author:  Inflamed [ Fri Oct 20, 2017 6:04 pm ]
Post subject:  Re: Prednisone making symptoms worse?

Prednisone seems to be making mine much worse, unfortunately. I am taking Fosfomycin with it. Hopefully it's not some crazy allergy to the Fosfomycin that's causing a flare up, that would actually be weird, so I am thinking it's the pred.

Author:  presto423 [ Fri Oct 27, 2017 3:33 pm ]
Post subject:  Re: Prednisone making symptoms worse?

Have you looked up drug interactions between fosfo and pred?

Author:  Inflamed [ Fri Oct 27, 2017 5:05 pm ]
Post subject:  Re: Prednisone making symptoms worse?

There supposedly wasn't any interactions. It was the pred that was causing the flareups, when I stopped taking it, things got much better.

Page 1 of 1 All times are UTC - 4 hours [ DST ]
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/